So I didn’t not go to sleep until 10:30 am and I actually felt I could have stayed awake for several more hours, however I did finally sleep for 5 to 6 hours *YAY ME!!!* Now here I am with my computer, a classic movie from the 30’s playing on TV and wondering how late I will be awake tonight.
There is an interesting thing that happened though and I am not sure if it is connected to my injection or not. I have been considerable pain with my knees the past few weeks and even so much at times that my pain medication doesn’t dull it. So yesterday they were still pretty painful at least when I was awake but after awhile I noticed the pain was getting less and by the morning they were no longer hurting. Now usually pain like that does not leave like that without some major help (like having the fluid replaced). I am not sure where my lower lumbar could cause both of my of my knees so much pain and then the injection take it away certainly something I need to talk to my doctor about.
Oh yeah I have a nasty case of steroid flush and this a side effect I haven’t suffered since my very first injection. My face is redder than the first night and my chest is as hot and red as if I was freshly sunburned my arms are thinking about joining the party as is my back and I certainly hope they all stay out of it because I cannot take anymore hot red patches on my body. Almost 2am still not the least bit tired so it is a good thing I have old movies and the internet and of course WordPress for any midnight ramblings after all I have three blogs that could use my attention.
Be well and God Bless!